# SDR REXA2013081901598

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N813AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8013
- Aircraft time: 18,398 hours, 16,436 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT A/C PACK HAS BURNED OIL AND SMOKE IN THE CABIN WHEN EITHER RAN OFF THE ENGINES OR APU.
